• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
zipsayain

Question About Sweating Feet ?

5 posts in this topic

Posted · Report post  

I started taking citalopram, about 6 1/2 weeks ago. I didn't notice anything at 10 mg. so after a week went up to 20mg. That was to much. So went back to 10mg recovered( a day or two) Then went up 15mg stay at that for a week, then went to 20mg about 6 days after, I started too get more sweaty feet. and know a little threw out my hole body( Like a warm sensation) Does this seem odd?

Do you guys notice a warm sensation at the feet? or sweating as people call it.

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi Zipsayain,

I get sweaty feet - it's driving me mad. It's always at night time, from about 8pm onwards (I have no idea why) and palms aswell. And I do think my body temperature in general is a little higher. It's the one side effect that just won't go away!

xxx

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi Zipsayain,

I get sweaty feet - it's driving me mad. It's always at night time, from about 8pm onwards (I have no idea why) and palms aswell. And I do think my body temperature in general is a little higher. It's the one side effect that just won't go away!

xxx

How long have you been on your medicine?

I had that warm sensation in the feet with prozac and paxil. And it went away with in months. But with this citalopram, its more intense.

Share this post


Link to post
Share on other sites

Posted · Report post  

My feet are sweating as we speak!!!

I have been on citalopram for just over 8 weeks. Have just increased my dose to 40mg a couple of days ago though and that might prolong side-effects I guess.

Share this post


Link to post
Share on other sites

Posted · Report post  

Only your feet!? You have it good. My bed is soaked when I wake up in the morning. It actually wakes me up because its cold and uncomfortable. I have started sleeping on a towel and hen when i wake up I switch it so Its always dry. How humiliating is that.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0